# SDR 2000ZZZX464

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45684
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND THE FOLLOWING:  FLOORBEAM CORROSION DAMAGE UPPER FLANGE AT STA FS 1380 RBL 38.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EA G5310-02:00.  (X)
